| Catalog Number |
2155-1 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that the tips of three screw drivers (one universal and two universal with standard connections) broke intra-operatively while attempting to remove a screw that had been implanted for 16 years.The screw was able to be removed using an alternative method since the driver engagement feature had stripped.There were no reported impacts to the patient.This is report one of three for this event.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows one of the prongs on the tip of the device has fractured.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for driver for the failure of fracture.The failure could possibly be attributed to excessive forces being applied beyond intended use.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2025-00399 through 3012447612-2025-00401.